Journal article 1639 views
Semi-classical states for the Choquard equation
Calculus of Variations and Partial Differential Equations, Volume: 52, Issue: 1-2, Pages: 199 - 235
Swansea University Author: Vitaly Moroz
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1007/s00526-014-0709-x
Abstract
Semi-classical states for the Choquard equation
Published in: | Calculus of Variations and Partial Differential Equations |
---|---|
Published: |
2015
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa19680 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
College: |
Faculty of Science and Engineering |
---|---|
Issue: |
1-2 |
Start Page: |
199 |
End Page: |
235 |